Im taking a testosterone booster supplement, im not taking testosterone just a supplement. I find ... of this supplement be shutting down my own testosterone making ability? My mood has improved drastically since ...
Hi, my son recently turned 16, and he was curious if taking testosteronesupplements would quicken the rate of my puberty . I came to you because i have no knowledge on these supplements kids are taking ...
went to the doctors and did a blood test, i had low testosterone 150, vitamin d defficiency, magnesium ..., i have already started taking what the doctor ordered, taking testosterone, taking vitamin d sup ...
I am 45 years old and started taking an over the counter testosteronesupplement in pill form about ... but did not associate it with the supplement. It has gotten worse with pressure feeling on the eyeballs. I ...
Hello i am nearly 16 and i believe that i am developing puberty late as i do not have any pubic hair my voice hasnt deepened but i do have arm pit hair
I suggest you to get the testosterone levels checked. If low you can take injectable testosteronesupplements.
hi,the doctors and science proven that if we taking supplements and steroids it will affect libido..it's true how it decreases libido..please explain about it
Steroids and other supplements have a certain amount of testosterone in them, which sends a stimulus to the brain which in turn shuts down the natural testosterone production. This can result in the drop in total testosterone present in the body while you are on the steroid/supplement and even cause a complete absence of natural testosterone once you are off the supplements/steroids.
if exercises possible to low our sexdrive and libido by supplement etc...
but how it does process to decreases libido?
plz help i having depress
Welcome to HCM
Exercise basically increases the body strength and also the libido. But a lot of supplements that are abused like steroids or testosterone injections etc decreases the sexual drive on long term. They result in shrinkage of testis and consequent low sexual desire.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions